# SDR 20001207SH015

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N840V
- Make and model: Gulstm 690C
- Aircraft serial: 11727
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Lock
- Part number: 83037L
- Condition: Broken
- Location: Propeller
- Part time: 117 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START-LOCK BROKE AND PIN FELL OUT BECAUSE RETAINING COTTER PIN WAS TOO WEAK.  (X)
